MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TRACOE SILCOSOFT PL TRACHESOSTOMY TUBE

TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TRACOE SILCOSOFT PL TRACHESOSTOMY TUBE
Model Number REF 373-4.0-C48
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No foto and no product provided for investigation.There is a strong indication that the defect described as blown cuff was caused by either a wrong or to aggressive cleaning and/or sterilization procedure.The defect pattern is typical for damage during wrong processing.There is a certain degree of doubt that the ifu specifications for reprocessing were followed correctly.It is known from several clinics that the reprocessing procedures of the hospitals are not adapted completely to the specifications given in the ifu.There is a risk of product damage if other methods are used.This note is listed in the ifu of the product.We suppose that the damage was not noticed during the product inspection and the leak test of the cuff system , which are mandatory after every reprocessing procedure (described in the ifu) and that a product possibly pre-damaged by sterilisation was used.The user has been advised to observe the cleaning and sterilisation instructions in the ifu and to test the product carefully and completely before using it again after processing.
 
Event or Problem Description
Upon assessment of tracheostomy cuff, it was noted that the cuff was deflated although it was inflated with 2 mls of sterile water a few hours prior.The decision was made to change the tracheostomy tube.On examination after, it was noted that the cuff was blown.

Brand Name
TRACOE SILCOSOFT
Common Device Name
TRACOE SILCOSOFT PL TRACHESOSTOMY TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
MDR Report Key11676901
Report Number3003361161-2021-00001
Device Sequence Number2980886
Product Code JOH
UDI-Device Identifier04035324031405
UDI-Public04035324031405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberREF 373-4.0-C48
Device Catalogue NumberREF 373-4.0-C48
Device Lot Number1000180424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 DA